MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY TRAY
Model Number 300016A
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the urinary drain bag would not drain properly.Allegedly, the tube insert was not cut properly, subsequently urine did not flow into the bag.
 
Additional Manufacturer Narrative
The reported issue (it was reported that the urinary drain bag would not drain properly.Allegedly the tube insert was not cut properly, so the urine could not flow into the bag) was confirmed, as a manufacturing related issue.During the evaluation of the sample, it was noted that urine residues remained in the lower part of the bag and would not go through the outlet tube.The bag was cut in order to verify the occlusion and it could be confirmed that the perforation was missing.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use states the following: ¿ visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use." correction: concomitant medical products and device evaluated by mfr.
 
Event or Problem Description

Brand Name
BARDEX® I.C. COMPLETE CARE® FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7264243
Report Number1018233-2018-00421
Device Sequence Number11126606
Product Code MJC
UDI-Device Identifier00801741000263
UDI-Public(01)00801741000263
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number300016A
Device Catalogue Number300016A
Device Lot NumberNGBT1999
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2018
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer04/11/2018
Initial Report FDA Received Date02/12/2018
Supplement Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1